# SDR YWHR20120103001

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Filed by: Bridport Air Carrier Inc, repair station YWHR184L
- Make and model: Airbus A320*
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60322105
- Part serial: LOTN0609
- Condition: Detached
- Location: Evac Slide
- Part time: 2 hours, 1 cycles
- Component: Slide Raft, Aircruisers
- Component part number: D30665305
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF SLIDE.  LOWER CHAMBER OF THE INFLATABLE FAILED TO HOLD AIR WHEN THE ASPIRATOR FLAPPER ASSY WAS EJECTED FROM THE ASPIRATOR PN 60322-105.  INSPECTION OF THE ASPIRATOR DETERMINED THAT THE FLAPPER ASSY TO ASPIRATOR ATTACHMENT ROLL PINS WERE NOT PRESENT.  WHEN AIR PRESSURE WAS APPLIED DURING THE FLAT FIRE OF THE SLIDE/RAFT THE FLAPPER ASSY WAS EJECTED LEAVING AN OPEN PATH FOR THE AIR TO ESCAPE THE INFLATABLE.
